It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Oh my ga! I just finished my second month of ortho lo and my skin looks the worse it has ever looked.

About a year ago I stopped taking ortho tricyclen(the regular kind) because I thought it was making it difficult for me to lose weight. I had been on it for 2 years with great results. Skin really pretty although I would have an occasional clogged pore or two. I don't remember initially breaking out either. About 4-5 months after I stopped taking it my skin began to really break out and look bad. Even though I had lost about 30pds :) I was not happy with my skin . I started using pro-active which only helped less than moderatly. Thus, i decided the only answer was to get back on BC. Now I just completed the second month of otc lo and my skin looks horrible. Even worse than when I was in high school (I'm 28 now). I have these little tiny hard bumps along my right jawline and chin that will not go away. And larger cystic like bumps on my cheeks. I've tried not sleeping on my face, drinking lots of water, Prayer. I cleanse with Purpose liquid and I've been using Queen Helene's Mint Julep. I also use Retin-a.

Does anyone have advice. I feel like a prisoner because I'm too embarressed to go out with my skin like this. I don't know if the BC or my skin is making me depressed. I also don't want to stop taking them because that is where my initial problem started. Please help. Has anyone experienced this?? Will I clear up eventually?? Pray for me :)





All times are GMT -7. The time now is 05:56 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!